Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Reddish stool, pain in the stomach. Taking pain killer for muscular pain in the thighs. Reason?

Hello Doctors from 2 week i am noticing the red/pink flesh in the stool 2-3 times. I dont have any pain in my stomachs. previuosly i was taking pain killer due to muscular pain in tighs. After that only i notice. I am worried could you please suggest something i need to do some test. Which doctor i would refer.. physician actuallydr recommended the calcuim and vitamins as well as painkiller for pain in the lower back right leg. With that it is happing ? Right now i am only taking calcium and vitamins. Please please suggest
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
because of pain killer you are developed should consult shold go for endoscopy,stool test for occult should not take any pain killer,go for some antacid tab.

take care
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor